# SDR SWAA116588

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 57,616 hours, 47,749 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Attach Fitting
- Part number: 654645262A
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT WING I/B GROUND SPOILER O/B ACTUATOR ATTACH FITTING ON PANEL CRACKED.  REMOVED AND REPLACED SPOILER PER MM.
